# SDR FDEA201011274500

- Difficulty date: November 27, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 64,885 hours, 15,494 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA71691
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR LOWER MID CUT OUT AT STA 695 TO STA 700, LONGERON 27 LT FOUND CHIPPED.  MAIN DECK CARGO DOOR LOWER MID CUT OUT AT STATION 695 TO STATION 700 LONGERON 27LT, CHIPPED AREA  REPAIRED AS PER E.A. 1-5310-143493.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
